| Model Number |
M0064002011 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
Note: this report pertains to one of two flexima ureteral catheter balloon used during the same procedure.It was reported to boston scientific corporation that two flexima ureteral catheter balloons were unpacked for a procedure on (b)(6) 2019.According to the complainant, there are two open end ureteral catheters devices in which the seal on the packaging were open.Reportedly, the devices were bad and unable to be used since they were unsterile.The procedure was completed with another flexima ureteral catheter balloon.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be fine.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Block h10: a visual examination of the returned complaint device confirmed that the pouch of the device was opened from the chevron side, compromising the seal.There was evidence of the heat seal ran through out the entire length of the pouch without any break.It is most likely that the failures found are related to the inappropriate transport or storage of the device; therefore the most probable root cause is cause traced to transport/storage.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.